MathSciNet Relay Station
MathSciNet bibliographic data
MR1944360 30C45 (30C80)
Choi, Jae Ho; Saigo, Megumi; Srivastava, H. M. Some inclusion properties of a certain family of integral operators. J. Math. Anal. Appl. 276 (2002), no. 1, 432–445.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement